# SDR AWXA200400159

- Difficulty date: February 8, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 11,295 hours, 4,280 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LAS - ABORTED TAKEOFF - FLT 0108 - DURING TAKEOFF AT LAS EN ROUTE FOR LAX RECEIVED ECAM MESSAGES FOR VENT SKIN VALVE FAULT AND VENT AVIONICS SYSTEM FAULT, REJECTED TAKEOFF AT 70 KTS.  MAINTENANCE RESET THE AEVC SYSTEM, OPERATIONAL CHECK WAS GOOD IAW AMM TASK 21-26-00-810-830.
